# SDR ASOA2012071801929

- Difficulty date: July 13, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 19,889 hours, 18,876 cycles
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Mlg
- Part time: 986,544 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UP DISAGREE AFTER TAKEOFF NOSE GEAR REMAINED DOWN.  PERFORMED MANUAL GEAR EXTENSION USING QRH.  RETURNED TO DEPARTURE, EMERGENCY DECLARED.  REPLACED PRIORITY VAVE IAW AMM 32-33-15.  LEAK AND OPS CHECKED GOOD.
